# SDR DALA2021042902470

- Difficulty date: April 26, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 87,773 hours, 23,386 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 L-1 DOOR GIRT BAR WILL NOT PROPERLY ENGAGE. OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 021-0001:2560-01492-AND ADJUST PER B757 AMM 52-11. (1792524)
